# SDR QXEA2009041700264

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 5,825 hours, 6,069 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 071014380202
- Part serial: 2266
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SEA - RADAR WOULD NOT DISPLAY ON FIRST ATTEMPT.  SHUTOFF UNIT COMPLETELY AND TURNED ON AGAIN.  RADAR WORKED THIS TIME.  NOTICED RADAR UNIT UNUSUALLY HOT TO THE TOUCH.  REPLACED WX RADAR CONTROL PANEL W/SERVICEABLE UNIT FROM STOCK IN REFRENCE TO Q400 AMM TASK 34-41-11-00/400-801.  OPS CHECKS GOOD IAW 34-41-11-710-802.  RETURNED TO SERVICE.
